# SDR REXA2013080901486

- Difficulty date: August 9, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 14,512 hours, 9,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP VANE PANEL 684ET CHAFED.  LOCATED AND DRILLED NEW PANEL TO REPLACE PANEL 684ET IAW SRM 51-40-11.
